# SDR HEEA0013361

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Failed
- Location: Cockpit
- Component: P40001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTRAST IS NOT BRIGHT ENOUGH TO READ THE SCREEN.  THERE IS ONLY ONE COLOR. VERIFIED, FOUND INTENSITY KNOB TURNED DOWN, ALSO FOUND YELLOW DISPLAY PROBLEM ON MEMORY BOARD.  REPLACED IC15, U1011, U1017, U1015, U1014, U1008, U1009.  REPAIRED.  BENCH CHECK GOOD.
